# SDR IPXA2021022065867

- Difficulty date: February 12, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 64,339 hours, 21,162 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587677
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C13 DAMAGE ON M/D FLOOR PANEL AT STA 652, LBL 11 - LBL 13.  FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO. B767-5320-9693-I.
